# SDR TRAX200701494

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,795 hours, 11,906 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER LOWER INBOARD MAIN TRACK CRACKED.    10-30-07    REMOVED RT THRUST REVERSER TRACK IAW CRJ AMM 78-34-11. PICKED UP NUTPLATES ON SERVICABLE MAIN TRACK IAW CRJ SRM 51-45-00. INSTALLED SERVICABLE MAIN TRACK IAW CRJ AMM 78-34-11, 10-15-07. OPS CHECK GOOD IAW CRJ MM 71-00-05.
